# SDR UALA2010082303102

- Difficulty date: August 22, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 82,825 hours, 13,325 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 35
- Condition: Faulty
- Location: Position 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE HPSOV EICAS ONTO ROLL AT ABOUT 1.4 EPR WENT AWAY ON ABORT IDLE THRUST.  BLEED AIR CONTROLLER FAULTS HPSOV.  DEFERRED NR2 HPSOV IAW MEL 3611R.  REPLACED NR 2 HPSOV IAW MM.
